# SDR ASMF201704008

- Difficulty date: April 6, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 48,907 hours, 23,219 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Reservoir
- Condition: Low Quantity
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED EVIDENCE OF HYDRAULIC LEAKAGE IN THE LEFT MAIN LANDING GEAR AND AN INDICATION IN COCKPIT OF LOW LEVEL OF HYDRAULIC IN THE RESERVOIR. THEREFORE HYDRAULIC SYSTEM WAS SERVICED IAW AMM 12-12-00. ADDITIONALLY AN EXTERNAL LEAKAGE INSPECTION WAS PERFORMED IAW AMM 29-00-00 NO DAMAGES WERE FOUND, TESTED CORRECT.
